# SDR PLG11696E2

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BE
- Make and model: Beech 1900C
- Aircraft serial: UB66
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AD 95-02-18, AND 39-9136, BEECH SB 2255, REVISION 6, THE RT ENGINE TRUSS WAS FOUND CRACKED.  THE CRACK WAS APPROXIMATELY .25 INCH IN LENGTH AT THE TRAILING EDGE OF THE UPPER INBOARD GUSSET.  THE TRUSS WAS REPAIRED IAW BEECH SB 2255 AND BEECH KIT 114-9033-1S INSTRUCTIONS.  AIRCRAFT RETURNED TO SERVICE.  (X)
